Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Multipliers on the space of semiperiodic sequences


Author: Manuel Núñez Jiménez
Journal: Trans. Amer. Math. Soc. 291 (1985), 801-811
MSC: Primary 43A22; Secondary 28C05, 42B15, 43A25
MathSciNet review: 800264
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Semiperiodic sequences are defined to be the uniform limit of periodic sequences. They form a space of continuous functions on a compact group $ \Delta$. We study the properties of the Radon measures on $ \Delta$ in order to classify the multipliers for the space of semiperiodic sequences, paying special attention to those which can be realized as transference functions of physically constructible filters.


References [Enhancements On Off] (What's this?)

  • [1] Luigi Amerio and Giovanni Prouse, Almost-periodic functions and functional equations, Van Nostrand Reinhold Co., New York-Toronto, Ont.-Melbourne, 1971. MR 0275061 (43 #819)
  • [2] Edwin Hewitt and Kenneth A. Ross, Abstract harmonic analysis. I, Academic Press, New York, 1963.
  • [3] Ronald Larsen, An introduction to the theory of multipliers, Springer-Verlag, New York-Heidelberg, 1971. Die Grundlehren der mathematischen Wissenschaften, Band 175. MR 0435738 (55 #8695)
  • [4] Manuel Valdivia, Topics in locally convex spaces, North-Holland Mathematics Studies, vol. 67, North-Holland Publishing Co., Amsterdam-New York, 1982. Notas de Matemática [Mathematical Notes], 85. MR 671092 (84i:46007)
  • [5] M. E. Munroe, Measure and integration, Addison-Wesley, Reading, Mass., 1971.
  • [6] Walter Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, No. 12, Interscience Publishers (a division of John Wiley and Sons), New York-London, 1962. MR 0152834 (27 #2808)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A22, 28C05, 42B15, 43A25

Retrieve articles in all journals with MSC: 43A22, 28C05, 42B15, 43A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0800264-2
PII: S 0002-9947(1985)0800264-2
Keywords: Semiperiodic sequences, Radon measures, Fourier analysis, multipliers
Article copyright: © Copyright 1985 American Mathematical Society